Sustainable government debt in a two-good, two-country overlapping generations model
No abstract is available for this item.
Volume (Year): 57 (2010)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://www.springer.com/economics/journal/12232|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Neil Rankin & Barbara Roffia, 2003.
"Maximum Sustainable Government Debt in the Overlapping Generations Model,"
University of Manchester, vol. 71(3), pages 217-241, 06.
- Rankin, Neil & Roffia, Barbara, 1999. "Maximum Sustainable Government Debt in the Overlapping Generations Model," CEPR Discussion Papers 2076, C.E.P.R. Discussion Papers.
- Rankin, N. & Roffia, B., 1999. "Maximum Sustainable Government Debt in the Overlapping Generations Model," The Warwick Economics Research Paper Series (TWERPS) 521, University of Warwick, Department of Economics.
- Karl Farmer & Ronald Wendner, 2003. "A two-sector overlapping generations model with heterogeneous capital," Economic Theory, Springer, vol. 22(4), pages 773-792, November.
- repec:cup:cbooks:9780521001151 is not listed on IDEAS
- Frenkel, Jacob A & Razin, Assaf, 1986. "Fiscal Policies in the World Economy," Journal of Political Economy, University of Chicago Press, vol. 94(3), pages 564-94, June.
- Feldstein, Martin, 1986.
"U.S. Budget Deficits and the European Economies: Resolving the Political Economy Puzzle,"
American Economic Review,
American Economic Association, vol. 76(2), pages 342-46, May.
- Martin Feldstein, 1986. "U.S. Budget Deficits and the European Economies: Resolving the Political Economy Puzzle," NBER Working Papers 1790, National Bureau of Economic Research, Inc.
- repec:cup:cbooks:9780521806428 is not listed on IDEAS
- Brecher, Richard A. & Chen, Zhiqi & Choudhri, Ehsan U., 2005. "Dynamic stability in a two-country model of optimal growth and international trade," Journal of Economic Dynamics and Control, Elsevier, vol. 29(3), pages 583-594, March.
When requesting a correction, please mention this item's handle: RePEc:spr:inrvec:v:57:y:2010:i:3:p:289-316. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.